# SDR IPXA2025081107546

- Difficulty date: August 11, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 31,841 hours, 11,680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE CREW ENTRY DOOR AFT DOORWAY LINING SEAL BROKEN.  OK TO WORK. OPEN
